# SDR ABXA20250917230

- Difficulty date: September 17, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 91,561 hours, 31,787 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON ENGINE START, FWD CABIN TEMP EICAS MSG ACCOMPLISHED.  AIRCRAFT RETURNED TO BLOCKS (BTB).  MAINTENANCE DEFERRED FWD CABIN CONTROL SYSTEM PER MEL 21-61-1-2 PLACARDS INSTALLED. A/C REMAINS NO ETOPS. MBCB 9-27-25.  AIRCRAFT RETURNED TO SERVICE.
